Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kostyuk, Yurii Leonidovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:282
Abstract pages:4583
Full texts:1359
References:137
Professor
Doctor of technical sciences
E-mail: ,

http://www.mathnet.ru/eng/person30322
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/653607

Publications in Math-Net.Ru
2019
1. Yu. L. Kostyuk, “The traveling salesman problem: approximate algorithm by branch-and-bound method with guaranteed precision”, Prikl. Diskr. Mat., 2019, 45,  104–112  mathnet
2017
2. Yu. L. Kostyuk, “Effective translation for LL(1)-grammar in the example of a programming language”, Prikl. Diskr. Mat., 2017, 37,  90–99  mathnet
2013
3. Yu. L. Kostyuk, “The travelling salesman problem: improved lower bound in the branch-and-bound method”, Prikl. Diskr. Mat., 2013, 4(22),  73–81  mathnet
4. Yu. L. Kostyuk, “Effective implementation of algorithm for solving the travelling salesman problem by branch-and-bound method”, Prikl. Diskr. Mat., 2013, 2(20),  78–90  mathnet
2000
5. Yu. L. Kostyuk, “A metric traveling salesman problem for segments”, Avtomat. i Telemekh., 2000, 3,  142–148  mathnet  mathscinet  zmath; Autom. Remote Control, 61:3 (2000), 489–495
6. Yu. L. Kostyuk, S. A. Zhikharev, “An efficient algorithm for the approximate solution of the metric traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 7:1 (2000),  65–74  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021